On sets characterizing additive arithmetical functions, I
Acta Arithmetica, Tome 35 (1979) no. 4, pp. 333-343
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_35_4_333_343,
author = {Robert Freud},
title = {On sets characterizing additive arithmetical functions, {I}},
journal = {Acta Arithmetica},
pages = {333--343},
year = {1979},
volume = {35},
number = {4},
doi = {10.4064/aa-35-4-333-343},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-35-4-333-343/}
}
Robert Freud. On sets characterizing additive arithmetical functions, I. Acta Arithmetica, Tome 35 (1979) no. 4, pp. 333-343. doi: 10.4064/aa-35-4-333-343
Cité par Sources :